# SDR TWAA9807704

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACK IN FLOORBOARD ATTACH CUSP ANGLE, LEFT SIDE, JUST FORWARD OF FS 965 BULKHEAD.  REPAIRED CUSP ANGLE PER SRM 53-05, PAGE 60E-60F, AND TWA STD PRACTICES.  (M)
